# SDR F3LA202412250171

- Difficulty date: December 24, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N341FR
- Make and model: Airbus A320-251N
- Aircraft serial: 008516
- Aircraft time: 19,517 hours, 8,861 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945129100
- Part serial: ELACVB051731
- Condition: Faulty
- Location: Zone 100
- Part time: 1,688 hours, 762 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WAS TAKEN OUT OF SERVICE FOR THIS EVENT. REFERENCE LOG PAGE LP464309 ITEM 1, F/CTL ELAC 1 FAULT.   REMOVED AND REPLACED ELAC 1 2CE1 REF. AMM 27-93-34-000-001-A AND AMM 27-93-400-001-A. OPS TEST GOOD. A/C OK FOR SERVICE.  LAND CAT IIIB RETAINED. REF. LP464308 ITEM 3 FOR P/N AND S/N INFORMATION.
